Please use this identifier to cite or link to this item:
Title: Equidistribution of Fekete Points on the Sphere
Author: Marzo Sánchez, Jordi
Ortega Cerdà, Joaquim
Keywords: Anàlisi numèrica
Funcions especials
Numerical analysis
Special functions
Issue Date: 7-Apr-2009
Publisher: Springer Science + Business Media
Abstract: Fekete points are the points that maximize a Vandermonde-type determinant that appears in the polynomial Lagrange interpolation formula. They are well suited points for interpolation formulas and numerical integration. We prove the asymptotic equidistribution of Fekete points in the sphere. The way we proceed is by showing their connection to other arrays of points, the so-called Marcinkiewicz-Zygmund arrays and interpolating arrays, that have been studied recently.
Note: Versió postprint del document publicat a:
It is part of: Constructive Approximation, 2010, vol. 32, num. 3, p. 513-521
Related resource:
ISSN: 0176-4276
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
567421.pdf182.22 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.